MathSciNet Relay Station
MathSciNet bibliographic data
MR2945736 49K21
Jiang, Canghua; Teo, Kok Lay; Loxton, Ryan; Duan, Guang-Ren A neighboring extremal solution for an optimal switched impulsive control problem. J. Ind. Manag. Optim. 8 (2012), no. 3, 591–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement